Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: James Morris Page
Title: Ordinary Differential Equations. An elementary text-book, with an introduction to Lie's theory of the group of one parameter
Additional book information: The Macmillan Company, New York, 1897. 12mo, xviii + 226 pp.

Review Information:

Reviewer: Edgar Odell Lovett
Journal: Bull. Amer. Math. Soc. 4 (1898), 349-353
DOI: https://doi.org/10.1090/S0002-9904-1898-00516-5